# SDR USAA980468

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 300-340
- Part time: 43,227 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND CORROSION AT LWR THRESHOLD SUPPORT ZEE AREA FWD SERVICE DOOR STATION 300 TO 340 ZEE ANGLE.  REPLACED WITH IDENTICAL PART PER SRM 51-10-1.  (M)
